RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 201, Number 6, Pages 1282–1284 (Mi dan36548)  

MATHEMATICS

On the separability of the spectrum of a representation of a locally compact abelian group

Yu. I. Lyubicha, V. I. Matsaevb, G. M. Feldmanc

a Kharkov State University
b Institute of Chemical Physics of the USSR Academy of Sciences, Moscow
c Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (385 kB)

Bibliographic databases:

UDC: 519.4:513.88
Presented: В. И. Смирнов
Received: 06.05.1971

Citation: Yu. I. Lyubich, V. I. Matsaev, G. M. Feldman, “On the separability of the spectrum of a representation of a locally compact abelian group”, Dokl. Akad. Nauk SSSR, 201:6 (1971), 1282–1284

Citation in format AMSBIB
\Bibitem{LyuMatFel71}
\by Yu.~I.~Lyubich, V.~I.~Matsaev, G.~M.~Feldman
\paper On the separability of the spectrum of a representation of a locally compact abelian group
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 201
\issue 6
\pages 1282--1284
\mathnet{http://mi.mathnet.ru/dan36548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0298340}
\zmath{https://zbmath.org/?q=an:0251.22002}


Linking options:
  • http://mi.mathnet.ru/eng/dan36548
  • http://mi.mathnet.ru/eng/dan/v201/i6/p1282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019